# SDR 1KSA20140218001

- Difficulty date: February 14, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N333Y
- Make and model: Beech 400A
- Aircraft serial: RK159
- Aircraft time: 8,599 hours, 9,777 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RIGHT MAIN LANDING GEAR DOWN & LOCK LIGHT NOT ILLUMINATED WHEN LANDING GEAR EXTENDED.
